On congruences for q-analogues of ballot numbers


Creative Commons License

Koparal S.

TURKISH JOURNAL OF MATHEMATICS, vol.43, pp.2642-2648, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43
  • Publication Date: 2019
  • Doi Number: 10.3906/mat-1905-88
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.2642-2648

Abstract

In this paper, we examine some congruences with q-analogues of ballot numbers. For example, for n > 1 and d = 0, 1, ..., n - 1,